# SDR REXA2012021000216

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N829AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8029
- Aircraft time: 16,080 hours, 13,557 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR PROX SYS FAULT STATUS IN FLIGHT IN CLIMBOUT THRU 10000.  FOUND PSEU CODE A06 - NVRAM.  REMOVED AND REPLACED PSEU & OP CHECK GOOD IAW AMM 32-61-01.  OK FOR SVC.
